# SDR SWAA2015091543890

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 68,000 hours, 55,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EEPLS STRIP MISSING.  INSTALLED STRIP IAW AMM.
